# SDR AALA201811139024

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,773 hours, 18,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: D31865310
- Part serial: A6938RP
- Condition: Deteriorated
- Location: Rt Overwing
- Part time: 38,112 hours, 19,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED COMPOUND ON THE RT OVERWING ESCAPE SLIDE ENCLOSURE.  REPLACED THE SLIDE ENCLOSURE IAW AMM 25-62-42-400-001-A.
